# SDR SCNA20201116195

- Difficulty date: October 19, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY FAIRING 193CL HAS DAMAGED/WORN FASTENER HOLES.  REPAIRED DAMAGE/WORN FASTENER HOLES ON BODY FAIRING 193CL, IAW SRM 51-70-05-2R-8 80733U.
